# SDR CALA2011111100728

- Difficulty date: November 11, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- Aircraft time: 63,717 hours, 6,807 cycles
- Engine: Ge GE9090B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plug
- Part number: 3500486250
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON OPENING NR 2 ENGINE COWLING FOUND HPC STAGE 4 BORESCOPE PLUG "F" LAYING IN T/R HALF.  REF L/P 8977608 AND L/P 8977609 FOR INSTALLATION OF BORESCOPE PLUG AND T/R THRUST LINK COVER.  FOUND INSULATION BLANKET TORN AND MISSING PIECES.  REPLACED INSULATION BLANKET PER AMM 78-31-06.
